MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR73, 12X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR73, 12X100 KII OPT ADVFIX 6/BX; GCJ
Model Number CFR73
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device has been returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: "laparoscopic nephrectomy"."this is a complaint from the market.Administrative no.(b)(4).Please refer to the complaint sheet for investigation.Septum fragmentation.Report from the sales rep: a foreign material fell off inside abdominal cavity.It was removed from patient and the surgery was successfully completed.During inspection on the trocar post-treatment, the customer noted the trocar valve was fragmented and the foreign material comes from the trocar valve.Intraperitoneal irrigation was performed during the case.No patient injury.Initial investigation report: the event unit was returned to us and visually inspected.The ddb was removed by the customer for inspection.The septum was fragmented.The returned fragment (size: 1.5mm x 2.5mm) matched the missing location on the septum.The unit will be returned to amr for further evaluation.Admin# (b)(4).Type of intervention: "it was removed from patient and the surgery was successfully completed".Patient status: "no patient injury".
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a rubber fragment.Visual inspection confirmed the complainant's experience of seal component separation.The rubber fragment completed the missing portion on the septum, a rubber component of the seal.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by an instrument.Applied medical's instructions for use states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
CFR73, 12X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7121353
Report Number2027111-2017-02147
Device Sequence Number1411368
Product Code GCJ
UDI-Device Identifier00607915119898
UDI-Public(01)00607915119898(17)190201(30)01(10)1264230
Combination Product (Y/N)N
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/01/2019
Device Model NumberCFR73
Device Catalogue Number101256001
Device Lot Number1264230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2017
Supplement Date Received by Manufacturer11/21/2017
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1